# SDR A6WA201240760

- Difficulty date: August 3, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 24,064 hours, 22,701 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

APPLICATION OF TAKE OFF POWER, FELT VIBRATION IN AIRFRAME FOLLOWED BY LT ENGINE LOW OIL PRESSURE CAS MESSAGE.  ABORTED TAKE OFF AT LESS THAN 20 KTS.  PULLED ACFT OFF RUNWAY, NOTICED ITT WAS FULL SCALE AND N1 AND N2 VIB MESSAGES APPEARED.  LEFT ENGINE REPLACEMENT COMPLIED WITH CLEANING OF OIL CONTAMINATED DUCTING FOR RIGHT PACK IAW AWAC SPP 07-037A, OPS CHECKS GOOD.
